Save the Date!

Planet Philanthropy 2019

June 16-18, 2019

Save the Date!

Planet Philanthropy 2019

June 16-18, 2019

Save the Date!

Planet Philanthropy 2019

June 16-18, 2019

2019 Conference Shedule

 

 

SCHEDULE FOR 2019 PLANET PHILANTHROPY

Saturday, June 15, 2019

9 am – 4 pm Pre-Conference Session- CFRE Review 

10:00 am – 3:00 pm Sponsor and Exhibitor Set-up

Sunday, June 16, 2019

1:00 pm – 6:00 pm Attendee Registration Open

4:00 pm – 5:30 pm Keynote Speaker John Haydon

6:00 pm – 8:00 pm Opening Reception in Exhibit Hall and Putting on the Green

Monday, June 17, 2019

6:00 am Morning Yoga 

7:00 am – 8:00 am Registration Open / Full Breakfast

8:00 am – 9:15 am Breakfast Plenary with Kishshana Palmer

9:15 am – 9:30 am Networking Break In Exhibit Hall – 15 Minutes

9:30 am – 10:45 am Educational Track Sessions (10 workshops)

10:45 am – 11:05 am Networking Break In Exhibit Hall – 20 Minutes

11:05 am – 12:20 pm Educational Track Sessions (10 workshops)

12:20 pm – 12:40 pm Networking Break In Exhibit Hall – 20 Minutes

12:40 pm – 2:00 pm Lunch Plenary Session with Penelope Burk

2:00 pm – 2:15 pm Networking Break In Exhibit Hall – 15 Minutes

2:15 pm – 3:30 pm Educational Track Sessions (10 workshops)

3:30 pm – 4:00 pm Networking Break In Exhibit Hall – 30 Minutes with Snack

4:00 pm – 5:15 pm Educational Track Sessions (10 workshops)

6:00 pm – 9:00 pm Offsite Evening Social Event (ticketed event)

Tuesday, June 18, 2019

6:00 am Morning Yoga

7:30 am – 8:30 am Full Breakfast and Round Table Discussions

8:30 am – 9:45 am Educational Track Sessions (10 workshops)

9:45 am – 10:00 am Networking Break In Exhibit Hall – 15 Minutes

10:00 am – 11:15 am Educational Track Sessions (10 workshops)

11:15 am – 11:30 am Networking Break In Exhibit Hall – 15 Minutes

11:30 am – 1:00 pm Closing Plenary Session with Marcy Heim and Seated Lunch

1:00 pm 2019 Planet Philanthropy Concludes and Breakdown

Resource Library

In order to best help you promote Planet Philanthropy 2019 to your individual chapters, we have provided you with sample messaging and graphics to use in your communications.

Spend 3 days in St. Augustine with 400 fundraising friends at Planet Philanthropy 2019. http://bit.ly/2019PPStAugustine #AFP19PP cc @AFPFL

Advance your career at Planet Philanthropy 2019 in St Augustine, FL. http://bit.ly/2019PPStAugustine #AFP18PP cc @AFPFL

Become a better nonprofit professional at Planet Philanthropy 2019 in St. Augustine, FL. http://bit.ly/2019PPStAugustine #AFP19PP cc @AFPFL

Monday Night Social

Join your fellow conference attendees for a trolley tour around St. Augustine to view the sights and hear local ghost stories, followed by a private reception on the rooftop (Solarium) of the historic Ponce de Leon Hotel (now home to Flagler College).  Guests will enjoy food & drinks and wine from the local San Sebastian Winery.  You will also have the opportunity to get your picture taken with Henry Flagler!  Come join us for this fun evening and see the sights in historic St. Augustine.

Cost $50 per person. (Includes bus transportation from World Golf Village to Downtown St. Augustine) Conference attendees are welcome to purchase tickets for their non-conference guests.

Please make sure you are at the busses located near the Troon and Wentworth rooms by 5:45pm.   

Social Media

There’s a whole virtual conference experience waiting for you on Planet Philanthropy’s vast network of social media sites. Be sure to visit and bookmark the following to enhance your conference value before, during and after the main event! Also remember to check out and follow the #AFPFLpeeps – the social media team for Planet Philanthropy – as they blanket Twitter, Facebook, Instagram, and more!

Stay on top of all conference details

follow @AFPFL as well as our conference hashtags #AFP19PP.

Check out Planet Philanthropy on Facebook

https://www.facebook.com/planetphilanthropy

Stay on top of all conference details

Follow @AFPFL as well as our conference hashtags #AFP19PP.

Josh Hirsch

Josh Hirsch

AFP Palm Beach County

Heather Corey, CFRE

Heather Corey, CFRE

AFP First Coast Chapter

Lisa Blackwelder

Lisa Blackwelder

AFP Central Florida

Bryn Warner, CFRE

Bryn Warner, CFRE

AFP Miami Chapter

Dan Samuels

Dan Samuels

AFP Central Florida

A Special Thanks to Our Sponsors

Ignite your passion. Impact the world!

Get Involved
X
X
X